advertisement
Question
Posted by: unsure | 2003/02/05

The Pill vs weight

HI

I noticed that when is was on the pill (NORDETTE) i was slim.
Three yrs later i went off to conceive and i gained a lot of weight
What are the long term effects of going back on the pill?

Thank you

Not what you were looking for? Try searching again, or ask your own question
Our expert says:
Expert ImageDietDoc

Dear Reader
I think that you need to discuss this with your gynae. Use of hormonal contraceptives can cause a variety of side-effects such as weight gain or loss, acne, blood clots in the legs, potential increase in the risk of uterus cancer, mood changes, water retention, etc, etc. It all depends on the patient and her special characteristics, which is why you need to ask your dr who is aquainted with your circumstances.
Regards
DietDoc

The information provided does not constitute a diagnosis of your condition. You should consult a medical practitioner or other appropriate health care professional for a physical exmanication, diagnosis and formal advice. Health24 and the expert accept no responsibility or liability for any damage or personal harm you may suffer resulting from making use of this content.

Have your say

Thanks for commenting! Your comment will appear on the site shortly.
Thanks for commenting! Your comment will appear on the site shortly.
advertisement